The character sheaves on the group compactification

Xuhua He

Algebraic Geometry mathscidoc:1912.43210

Advances in Mathematics, 207, (2), 805-827, 2006.12
We give a definition of character sheaves on the group compactification which is equivalent to Lusztig's definition in [G. Lusztig, Parabolic character sheaves, II, Mosc. Math. J. 4 (4) (2004) 869896]. We also prove some properties of the character sheaves on the group compactification.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:29:49 uploaded by Xuhua_He ] [ 187 downloads ] [ 0 comments ]
@inproceedings{xuhua2006the,
  title={The character sheaves on the group compactification},
  author={Xuhua He},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112949169978770},
  booktitle={Advances in Mathematics},
  volume={207},
  number={2},
  pages={805-827},
  year={2006},
}
Xuhua He. The character sheaves on the group compactification. 2006. Vol. 207. In Advances in Mathematics. pp.805-827. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112949169978770.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved